Hi!! I looked around and couldn't seem to find an answer to my question so I decided to reach out myself. I used to take Lo loestrin birth control pills (lowest dosage) for about 4 months. The thing is, when I took them, I would not receive my period on the intended days, but I would get them in the middle of the first week of the next pack's active pills. When I met with my doctor she said that this is possibly because of the low dosage and my body may not be recognizing it. So she switched me to a new brand which was 5 dosages higher to help regulate my period (10 to 15). I'm on week two now of the new brand and haven't gotten my period. Is this normal or should I be pregnancy concerned? Thank you!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.